question-icon

Started feeling pressuer in the brow after taking botox injection. Are they related?

default
Posted on Fri, 26 Oct 2012
Question: Two months ago I had Botox injection to my brow for the first time. For a week I had pressure headache along the brow line. A week later I had vertigo, saw the doctor and he said just a case of vertigo, eye exam normal. For the past 7 weeks I have felt foggy headed and just all around not feeling good. A bit pale, dark circles under eyes. I also had sinus pressure and pain and found that motrin and antithistimines gave me some relief. SOme days are good some days are bad. finally saw and ENT and he found no infection but he did find polyps in both notrils but more of a large one in the right. Tonight have lots of that brow pressure again with no relief from the Zyrtec I just took or the Motrin. One pupil is slightly larger than the other. Can that be from the Zyrtc or is the pain in my brow something more serious?
doctor
Answered by Dr. Praveen Tayal (3 hours later)
Hello,
Thanks for posting your query.
The pressure in the brow you are feeling is not likely to be related to the botox injections you had 2 months ago. Zyrtec is also not likely to cause this brow pain. The most likely causes are-
Stress
Anxiety
Vascular headache
Eye problems
Cold and cough related to nasal polyps
High blood pressure
Migraine
Gastric problems

Your physician after examination will decide the probable cause of headache and will also advise some investigation as per need.
There are various new medicines available today which can take care of this effectively.
In mean time, please do following which should help,
Take good adequate sleep
Plan your diet and well
Do regular exercise
Do not take any medicines on your own apart from mild pain killers like motrin. Doing a steam inhalation might help in relieving the congestion.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12082 Questions

premium_optimized

The User accepted the expert's answer

Share on
Started feeling pressuer in the brow after taking botox injection. Are they related?

Hello,
Thanks for posting your query.
The pressure in the brow you are feeling is not likely to be related to the botox injections you had 2 months ago. Zyrtec is also not likely to cause this brow pain. The most likely causes are-
Stress
Anxiety
Vascular headache
Eye problems
Cold and cough related to nasal polyps
High blood pressure
Migraine
Gastric problems

Your physician after examination will decide the probable cause of headache and will also advise some investigation as per need.
There are various new medicines available today which can take care of this effectively.
In mean time, please do following which should help,
Take good adequate sleep
Plan your diet and well
Do regular exercise
Do not take any medicines on your own apart from mild pain killers like motrin. Doing a steam inhalation might help in relieving the congestion.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.